Analysis of stability and permanence for an HBV model with impulsive releasing immune factor

Meihong Qiao, Huan Qi, A Liu, Tianhai Tian

Research output: Contribution to journalArticleResearchpeer-review

Abstract

A mathematical model is proposed to study the transmission dynamics of hepatitis B virus(HBV) treated with impulsive releasing immune factor.Using the impulsive differential inequality and comparative theorem,the authors investigate the existence of infection-free periodic solution of the impulsive HBV system,the sufficient conditions for the global asymptotic stability of the infection-free periodic solution and for the permanence of HBV. Analysis results indicate that a short releasing period of the immune factor or a proper pulse releasing quantity leads to the eradication of the HBV.
Original languageEnglish
Pages (from-to)149 - 162
Number of pages14
JournalChinese Journal of Contemporary Mathematics
Volume32
Issue number2
Publication statusPublished - 2011

Cite this